# SDR DALA2016022601451

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 256-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE OF LONG 22 RT BETWEEN BS 256-275 AT RT TUNNEL OF FWD CARGO COMPARTMENT.  SPLICE WAS REPLACED IAW SRM 51-30-2, 51-10-4, 51-10-3 PAR 14 AND 21, 51-30-5.
